MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER 40XF 5F 100CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER 40XF 5F 100CM; CATHETER, PERCUTANEOUS
Model Number M003101620
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, a leak was found between the hub and the catheter.No clinical consequences to the patient were reported.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Although there are many potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and because the product was not returned for analysis, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
GUIDER 40XF 5F 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key6919461
Report Number3008853977-2017-00036
Device Sequence Number19039467
Product Code DQY
UDI-Device Identifier08714729283539
UDI-Public(01)08714729283539(17)181031(10)18571307
Combination Product (Y/N)N
PMA/510(K) Number
K010853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM003101620
Device Catalogue NumberM003101620
Device Lot Number18571307
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer11/17/2017
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1